# SDR CALA2023060901792

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,976 hours, 25,096 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transducer
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Center System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND ECIAS STATUS MESSAGE FOR CENTER SYSTEM LOW PRESSURE. REPLACED CENTER SYSTEM PRESSURE TRANSDUCER PER AMM 29-31-01. LEAK AND OPS CHECKED NORMAL.
